# SDR REXA97093

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340PX
- Make and model: Saab SF340A
- Aircraft serial: 340A079
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: 4.5 Bias Trimmer
- Part number: 4078T09P01
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ITT FLUCTUATES PLUS/MINUS 50 IN CRUISE.  CHANGED 4.5 BIAS TRIMMER.  (M)
